Local and global existence results for anisotropic Hele-Shaw flows

Deckelnick, Klaus and Elliott, Charles M (1999) Local and global existence results for anisotropic Hele-Shaw flows. Proceedings of the Royal Society of Edinburgh Section A, 129 (2). pp. 265-294. ISSN 0308-2105

Full text not available from this repository.

Abstract

In this paper we study a moving boundary problem for an anisotropic two-phase Hele–Shaw flow. Using a regularization technique, we prove existence of a local solution. Under suitable conditions on the initial free boundary we obtain a global solution and study its asymptotic behaviour.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Charles Martin Elliott
Date Deposited: 06 Feb 2012 18:23
Last Modified: 14 Sep 2012 09:11
URI: http://sro.sussex.ac.uk/id/eprint/16092
📧 Request an update